# SDR 2011F00164

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N575JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000051
- Aircraft time: 1,063 hours, 908 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 900050352
- Part serial: 09060306
- Condition: Failed
- Location: Brake System
- Part time: 61 hours, 59 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION FOR LANDING AT KMSO THE CREW WAS NOTIFIED OF A BRAKE SYSTEM FAILURE VIA THE CAS SYSTEM.  AIRCRAFT LANDED WITHOUT INCIDENT AND THE CREW IDENTIFIED THEY DID NOT HAVE NORMAL BRAKES AVAILABLE.  AIRCRAFT WAS SLOWED TO A STOP USING THE EMERGENCY BRAKE SYSTEM.  NO DAMAGE TO THE AIRCRAFT AND NO INJURIES TO THE CREW OR PASSENGERS.  PART INSTALLED WAS IN A MODIFIED CONDITION AND IS NOT A LIFE CONTROLLED PART.
